# SDR UIEA2025071100924

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 67,470 hours, 30,095 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER NUMBER 2 STA 92.7 HAS VERTICAL STIFFENERS #3 CRACKED LOWER SIDE.( ACCOMPLISHED CATEGORY "A" REPAIR, PERMANENT REPAIR ON L/H HORIZONTAL STABILIZER RIB #2 STA 92.7 STIFFENER #3, MEASURED CRACK 2.100", LOCATED 28" FROM FRONT SPAR APROX. IAW B-737 SRM 55-10-09-2R-4 REPAIR 4 FIG 202, SHEET 1 REV 23. NO FURTHER DEFECTS NOTED. )
